First of all, I don't think I get any visitors, at least not regular visitors, to this blog other than my dad who also gets migraine headaches (Hey Dad!), but if I do, I apologize for not updating it in a while. I've been crazy busy, which is a good thing because I couldn't be doing half the things I'm doing now if I had headaches/migraines like I had at one point.
Yesterday I had a headache that Aleve only helped for a few hours, but it wasn't too terrible. I was still able to teach Bible study, actually.
At a recent neurology appointment, my neurologist doubled my Lexapro from 10mg to 20mg. He wanted me to keep taking Desipramine also, which I want off of because I don't like being on too many meds, but he advised me against changing too much right now since I'm finally having fewer and less painful headaches. Makes sense. My side effects (from either or both, not sure) are still dry mouth, dizziness upon rising, rapid heartbeat, loss of appetite and, I'd like to add, excessive yawning. Very weird but it's got to be from my meds because it's a yawn that's so strong it makes me feel like my jaw's going to pop out and it happens over and over, especially while I'm driving.
I haven't kept my sleeping/eating schedule and haven't exercised lately, so I think if I discipline myself, maybe I can improve my headaches even more.